A New Two-Parameter Lifetime Distribution: Properties, Applications and Different Method of Estimations

Morad Alizadeh, Mahdi Emadi, Mahdi Doostparast

Abstract


In this paper, we introduce a new two-parameter distribution which is called new Odd Log-Logistic Half-Logistic (NOLL-HL) distribution. Theoretical properties of this model including the hazard function, survival function, asymptotic, extreme value, quantile function, moments, conditional moments, mean residual life, mean past lifetime, coefficients of skewness and kurtosis, entropy and order statistics are derived and studied in details. The maximum likelihood estimates of parameters are compared with various methods of estimations by conducting a simulation study. Finally, two real data sets are illustration the purposes

Keywords


Odd log-logistic; Half-Logistic distribution ; Moments; Entropy; Maximum likelihood estimation

References


T. W. Anderson, and D. A. Darling, Asymptotic theory of certain” goodness of fit” criteria based on stochastic processes , The annals of mathematical statistics, pp. 193–212, 1952.

Alizadeh, M., MirMostafee, S. M. T. K., Ortega, E. M., Ramires, T. G., and Cordeiro, G. M. The odd log-logistic logarithmic generated family of distributions with applications in different areas Journal of Statistical Computation and Simulation, vol. 4(1), 6,2017.

A. Alzaatreh, C. Lee, and F. Famoye, A new method for generating families of continuous distributions, Metron, vol. 71(1), pp.63–79, 2013.

N. Balakrishnan, Order statistics from the half logistic distribution, Journal of Statistical Computation and Simulation, vol. 20(4),pp. 287–309, 1985.

R. C. H. Cheng, N. A. K. Amin, Maximum product-of-spacings estimation with applications to the lognormal distribution, Technical Report, Department of Mathematics, University of Wales, 1979.

R. C. H. Cheng, N. A. K. Amin, Estimating parameters in continuous univariate distributions with a shifted origin, Journal Of The Royal Statistical Society Series B, vol. 3, pp. 394–403, 1983.

K. Choi, and W. Bulgren, An estimation procedure for mixtures of distributions , Journal of the Royal Statistical Society. Series B,pp. 444–460, 1968.

G. M. Cordeiro, and M. de Castro, A new family of Generalized distributions, Journal of Statistical Computation and Simulation,vol. 81, pp. 883–898, 2011.

Cordeiro, G. M., Alizadeh, M., Ozel, G., Hosseini, B., Ortega, E. M. M., and Altun, E. The generalized odd log-logistic family of distributions: properties, regression models and applications Journal of Statistical Computation and Simulation, vol. 87(5), pp.908-932, 2017.

S. Dey, J. Mazucheli and S. Nadarajah, Kumaraswamy distribution: different methods of estimation, Computational and Applied Mathematics, pp. 1–18, 2017.

J. U. Gleaton, and J. D. Lynch, Properties of generalized log-logistic families of lifetime distributions , Journal of Probability and Statistical Science, vol. 4(1), pp. 51–64, 2006.

I. S. Gradshteyn, and I. M. Ryzhik, Table of Integrals, Series, and Products, sixth edition, Academic Press, New York, 2007.

M. C. Jones, Families of distributions arising from distributions of order statistics, Test, vol. 13(1), pp. 1–43, 2004.

S. B. Kang, and J. I. Seo,Estimation in an exponentiated half logistic distribution under progressively type-II censoring, Communications for Statistical Applications and Methods, vol. 18(5), pp. 657–666, 2011.

Leadbetter, M. R., Lindgren, G., and Rootzn, H,Extremes and related properties of random sequences and processes , pringer Science and Business Media, 2012.

A. W. Marshall, and I. Olkin, A new method for adding a parameter to a family of distributions with application to the exponential and Weibull families, Biometrika, vol. 84, pp. 641–652, 1997.

D. P. Murthy, M. Xie, and R. Jiang, Weibull models, John Wiley and Sons, Vol. 505, 2004.

J. Oliveira, J. Santos, C. Xavier, D. Trindade, and G. M. Cordeiro, The McDonald half-logistic distribution: Theory and practice, Communications in Statistics-Theory and Methods, vol. 45(7), pp. 2005–2022, 2016.

A. Rényi, On measures of entropy and information, Proceedings of the Fourth Berkeley Symposium on Mathematical Statistics and Probability, vol. 1, pp. 547–561, 1961.

S. Shafiei, S. Darijani, and H. Saboori, Inverse Weibull power series distributions: properties and applications, Journal of Statistical Computation and Simulation, vol. 86(6), pp. 1069–1094, 2016.

C. E. Shannon, Prediction and entropy of printed English, The Bell System Technical Journal, vol. 30, pp. 50–64, 1951.

E. W. Stacy, A generalization of the gamma distribution, The Annals of mathematical statistics, vol. 30, pp. 1187–1192, 1962.

J. J. Swain, S. Venkatraman, and J. R. Wilson, Least-squares estimation of distribution functions in johnson’s translation system , Journal of Statistical Computation and Simulation, vol. 29(4), pp.271–297, 1988.


Full Text: PDF

DOI: 10.19139/soic.v7i2.653

Refbacks

  • There are currently no refbacks.